# SDR UIEA2020100842166

- Difficulty date: October 4, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,368 hours, 19,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7998014
- Part serial: 2009070080
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP: PASSING 5,000 MSL RT ENGINE BLEED OVERHEAT, RT ENGINE BLEED OFF, RT PACK OFF.  RAN QRH, LIGHT EXTINGUISHED.  PASSING 12,000 MSL IN CLIMB SAME INDICATIONS, QRH COMPLETED AGAIN.  FLIGHT CONTINUED AT 15,000 MSL PER DUTY PILOT, MCC DISPATCH.  T/S PER FIM 36-10 FT 835, SUGGEST REPLACING PRSOV.  REMOVED & REPLACED RT PRSOV, IAW AMM 36-11-09.  OPS CHECK GOOD.  PERFORMED ENGINE RUNS TO VERIFY, IAW AMM 71-00-00.  OPS NORMAL, PER MCC ITEM REMAINS OPEN.  PERFORMED STEPS G THROUGH J (1,C) OF PNEUMATIC SYSTEM CHECK OF RIGHT ENGINE ONLY.  LEFT ENGINE THUMB TEST STILL REQUIRED, IAW AMM 36-00-21.   REMAINING ITEMS TRANSFERRED TO ITEM M13 LOG PAGE 1297310.  C/W PNEUMATIC HEALTH CHECK, IAW CUSTOMER REQUEST AND APPROVED PROCEDURE EO 6736A013.   ALL CHECKS GOOD AT THIS TIME.  C/W MPA ENGINE TEST, IAW AMM 71-00-00 TESTS 5 AND 10.  NO BLEED MESSAGES OR ANY OTHER DEFECTS NOTED AT THIS TIME.
